# SDR O9IA20130210001

- Difficulty date: February 10, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 7,082 hours, 6,753 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 61423473
- Part serial: 1866
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MASTER WARNING AND LT ENGINE FIRE ANNUNCIATOR ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF ROLL AND RETURNED TO HANGAR.  TROUBLESHOOTING REVEALED FAULTY OPTICAL FIRE DETECTOR.  REPLACED FAULTY DETECTOR, OPS CHECKS NORMAL.
